# SDR USAA2013122300015

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 51,429 hours, 18,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE PATH LIGHT AT ROW 7 SEAT MOUNT INOPERATIVE.  REPLACED SEAT 7L EMERGENCY LIGHT HARNESS.  SYS OPERATIONS CHECKED GOOD IAW WDM 33-51-07 & 33-51-00-710-007A.
